| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated a 12.6mm vticmo12.6 implantable collamer lens, -17.00/+2.5/112, tore during loading and became stuck in the cartridge or injection system.There was patient contact but no injury.The lens was replaced with another same model/ length lens and the problem was resolved.Cause of the event was unknown.